Welcome, Guest. Please login or register.
April 19, 2018, 01:21:28 pm

Login with username, password and session length


Members
  • Total Members: 5732
  • Latest: Qua
Stats
  • Total Posts: 51773
  • Total Topics: 4174
  • Online Today: 88
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 66
Total: 66

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Side effects for Mavyret  (Read 989 times)

0 Members and 2 Guests are viewing this topic.

Offline Bumble

  • Member
  • Posts: 6
Side effects for Mavyret
« on: February 09, 2018, 06:14:22 pm »
I have had HCV as far as I know all my life.  I have done the Interferon-Riboviron, sick as a dog, didn't work.  I have been through Harvoni, tired all the time, didn't  work.  Now I  am on my final week of a 16 week Mavyret course.  I have other health issues, and have had to stop taking some meds.  My question to anyone who has been through this is; I am exhausted, how long after you are done with treatment can you expect to rebound.
« Last Edit: February 09, 2018, 06:16:11 pm by Bumble »

Offline 2ndchances

  • Newbie
  • Posts: 2
Re: Side effects for Mavyret
« Reply #1 on: April 13, 2018, 09:41:08 pm »
hi, I can't attest to the rebound time but I can say that my boyfriend is on his 6th week of same treatment and he is exhausted this coming from a guy who's never tired he sleeps all day which is so unlike him. He also has unbelievable heartburn, to the point of almost wanting to postpone treatment but he's fighting through it. I also want to know how you're doing have you rebounded yet from the tiredness? Hope you're doing well and hope to hear from you!

Offline andrew j

  • Member
  • Posts: 395
Re: Side effects for Mavyret
« Reply #2 on: April 14, 2018, 06:59:25 pm »
Hi Bumble,

I am about 2 years post-Tx - and I still feel as though I'm recovering.
Tiredness and lack of energy (and some dietary constraints) are still issues for me.
I had Hep C for about 40 years - so maybe my situation isn't entirely different to yours.
Just take it day by day - and look after yourself.
I get the impression you know how to do that?

Best of luck with your results, BTW!

A.

(P.S. My computer has died and I'm using one at the library - so I may not be able to post again in a hurry!) ...

 


© 2017 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.